Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 326, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Sep 10, 2016, 3:53 PM EDT for 5 counties in Kentucky. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2016, 3:53 PM EDT (19:53 UTC)
- Expired
- Sep 10, 2016, 4:30 PM EDT
- In force
- 37 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bullitt County, KY, Jefferson County, KY, Oldham County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 36 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 4:25 PM EDT | TSTM WND DMG | 3 N Waterford, KY | TREE DOWN ON PLUM CREEK RD AND HILLVIEW DR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 10, 2:24 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1264 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
319
WUUS53 KLMK 101953
SVRLMK
KYC029-111-185-211-215-102030-
/O.NEW.KLMK.SV.W.0326.160910T1953Z-160910T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
353 PM EDT SAT SEP 10 2016
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN CENTRAL KENTUCKY...
SOUTHEASTERN OLDHAM COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN SPENCER COUNTY IN CENTRAL KENTUCKY...
NORTHEASTERN BULLITT COUNTY IN CENTRAL KENTUCKY...
NORTHWESTERN SHELBY COUNTY IN CENTRAL KENTUCKY...
* UNTIL 430 PM EDT
* AT 353 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEST
BUECHEL... MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONTOWN...ST. MATTHEWS...LYNDON...MIDDLETOWN...
DOUGLASS HILLS...HURSTBOURNE...GRAYMOOR-DEVONDALE...WINDY HILLS AND
ANCHORAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3808 8580 3822 8577 3831 8565 3837 8531
3805 8542
TIME...MOT...LOC 1953Z 258DEG 25KT 3818 8566
HAIL...<.75IN
WIND...60MPH
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 10, 2:05 PM EDT, 1 hour 48 minutes earlier.
Area forecast discussion, Sep 10, 2:05 PM EDT, 1 hour 48 minutes before
Area Forecast Discussion National Weather Service Louisville KY 205 PM EDT SAT SEP 10 2016 .SHORT TERM (Now through Sunday Night)... Issued at 205 PM EDT Sat Sep 10 2016 ...Strong to Severe Storms This Afternoon... As of mid-afternoon, a strong surface cold front extended from central Indiana through western and central Kentucky down into portions of northwestern TN. Mesoanalysis showed MLCAPE of 2000 J/kg, DCAPE near 1500 J/kg along with effective shear 30-35 kts. A line of thunderstorms was marching through southern Indiana and central Kentucky right along the better surface convergence characterized by a strong southwest to northwest wind shift. Temperatures ahead of the precipitation were in the mid to upper 80s with dewpoints in the upper 60s to low 70s. Latest hi-res model guidance in reasonable agreement showing that this line of storms will sweep across the forecast area through 7-9 pm EDT. The greatest severe chances will be through late afternoon and will begin to wane toward sunset with the loss of daytime heating. Damaging winds is the primary severe threat though intense rainfall rates leading to localized flooding is also a concern. Drier and cooler air will surge into the region later this evening and overnight with steady northwest winds. By daybreak Sunday, temperatures are expected to be in the upper 50s to mid 60s with mostly clear skies. Sunday will be a very pleasant, early fall day across southern Indiana and central Kentucky with low humidity, temperatures in the 70s and overall light winds as the center of high pressure moves overhead. Plan on a refreshingly cool night as well with lows dropping into the 50s across the region by Monday morning, the coolest spots may dip into the low 50s. .LONG TERM (Monday through Saturday)... Issued at 210 PM EDT Sat Sep 10 2016 The synoptic pattern Monday through Tuesday is expected to feature a trough across the western US and northern Plains with weak ridging over the southeast US. Dry weather will prevail across southern Indiana and central Kentucky with temperatures rebounding into the low 80s on Monday and mid/upper 80s by Tuesday. Morning temperatures will be in the mid 50s to low 60s. A shortwave trough passing through the Great Lakes mid-week will drag a surface front through the region Wednesday into Thursday. There is limited moisture return ahead of this system and less than favorable kinematics, so will continue to mention just 20-30 percent chances of showers and storms. Another passing surface high pressure looks to bring a couple more dry weather days to round out the upcoming work week. Temperatures are forecast to trend back to near normal by the end of the work week. && .AVIATION (18Z TAF Update)... Issued at 1250 PM EDT Sat Sep 10 2016 Main challenge is the timing and impact of thunderstorms from roughly mid-afternoon into early evening. Believe a broken line of storms will develop across SW Indiana and western Kentucky, then push eastward across the terminals. Believe that even for a direct impact, probabilities are high enough to warrant a TEMPO with MVFR visibility in TSRA, with SDF and BWG under the gun from roughly 20- 23Z, and LEX from 22Z-01Z Sunday. Tricky call whether to carry VCTS concurrently, which we are inclined to carry at BWG and LEX, but have not included at SDF largely for the sake of brevity. SW winds will be gusty ahead of any convection, with peaks close to 25 kt. The wind shift associated with the front will move through around sunset, and any storms will end at that point. NW winds through the evening with a barely-VFR ceiling, but we'll see clearing skies and lighter winds around midnight. However, not too concerned with fog as much drier air will be pushing into the area. Light north winds and clear skies expected for Sunday. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........ZT Long Term.........ZT Aviation..........RAS
Hazardous weather outlook, Sep 10, 11:37 AM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1137 AM EDT SAT SEP 10 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-111545- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG... BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON... NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN... FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1137 AM EDT SAT SEP 10 2016 /1037 AM CDT SAT SEP 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME STRONG TO SEVERE STORMS ARE POSSIBLE, MAINLY ALONG AND EAST OF THE I-65 CORRIDOR FROM AROUND 2 PM TO 9 PM EDT. DAMAGING WINDS AND HEAVY DOWNPOURS ARE THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF DAMAGING WIND OR HEAVY RAINFALL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. ZT
In the hours before
Special weather statement, Sep 10, 2:48 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT SAT SEP 10 2016
INZ076>079-084-090>092-101915-
WASHINGTON-ORANGE-SCOTT-CRAWFORD-FLOYD-JEFFERSON-CLARK-HARRISON-
248 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN HARRISON...
JEFFERSON...SCOTT...NORTHWESTERN FLOYD...SOUTHEASTERN ORANGE...
NORTHERN CRAWFORD...WASHINGTON AND NORTHWESTERN CLARK COUNTIES...
AT 247 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF BROWNSTOWN TO NEAR
CAREFREE TOWN. MOVEMENT WAS NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...SCOTTSBURG...SALEM...ENGLISH...NEW PROVIDENCE TOWN...
VIENNA...AUSTIN...LEXINGTON...HANOVER AND GALENA.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3830 8593 3827 8659 3876 8604 3877 8598
3875 8598 3876 8594 3873 8587 3878 8580
3881 8579 3883 8573 3882 8570 3882 8561
3885 8561 3885 8557 3888 8557 3888 8554
3891 8553 3891 8524
TIME...MOT...LOC 1847Z 246DEG 27KT 3879 8591 3831 8635
AMSSpecial weather statement, Sep 10, 2:51 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
151 PM CDT SAT SEP 10 2016
KYZ023-024-026-027-061-101915-
BUTLER-OHIO-HANCOCK-GRAYSON-BRECKINRIDGE-
151 PM CDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT OHIO...
GRAYSON...BRECKINRIDGE...BUTLER...AND SOUTHEASTERN HANCOCK
COUNTIES...
AT 150 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HAWESVILLE TO 6 MILES EAST OF
MADISONVILLE. MOVEMENT WAS EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LEITCHFIELD...HARTFORD...MORGANTOWN...HARDINSBURG...CASEY...
BEAVER DAM...CLOVERPORT...CANEYVILLE...FORDSVILLE AND CENTERTOWN.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
MOST OF CENTRAL KENTUCKY.
LAT...LON 3734 8714 3738 8709 3747 8712 3763 8695
3762 8692 3767 8682 3771 8687 3775 8682
3779 8682 3782 8684 3782 8668 3786 8660
3780 8615 3759 8628 3757 8620 3710 8683
3713 8691 3722 8690 3736 8703 3737 8707
TIME...MOT...LOC 1850Z 282DEG 27KT 3782 8673 3733 8739
RASSpecial weather statement, Sep 10, 3:32 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 332 PM EDT SAT SEP 10 2016 KYZ024-025-027-028-102000- HARDIN-MEADE-GRAYSON-BRECKINRIDGE- 332 PM EDT SAT SEP 10 2016 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HARDIN...GRAYSON... SOUTHEASTERN MEADE...AND SOUTHEASTERN BRECKINRIDGE COUNTIES... AT 331 PM EDT/231 PM CDT/...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF BRANDENBURG TO 11 MILES WEST OF LEITCHFIELD. MOVEMENT WAS EAST AT 20 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... LEITCHFIELD...RADCLIFF...VINE GROVE...CLARKSON...CANEYVILLE... CONCORD...HILLGROVE...BIG SPRING...CENTERVIEW AND PEONIA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT/800 PM CDT/ FOR CENTRAL KENTUCKY. LAT...LON 3785 8585 3738 8619 3742 8661 3789 8618 TIME...MOT...LOC 1931Z 252DEG 17KT 3785 8617 3750 8650 RAS
Special weather statement, Sep 10, 3:44 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
244 PM CDT SAT SEP 10 2016
KYZ061-062-070>072-102045-
BUTLER-WARREN-EDMONSON-SIMPSON-LOGAN-
244 PM CDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WARREN...
SIMPSON...LOGAN...BUTLER AND EDMONSON COUNTIES...
AT 243 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF LEITCHFIELD TO NEAR
DUNMOR TO 10 MILES NORTH OF ELKTON TO NEAR FORT CAMPBELL NORTH.
MOVEMENT WAS SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BOWLING GREEN...RUSSELLVILLE...MORGANTOWN...BROWNSVILLE...
PLUM SPRINGS...CRESTMOOR...MOUNT VICTOR...DELAFIELD...
MEMPHIS JUNCTION AND ANDERSON.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
SOUTH CENTRAL AND CENTRAL KENTUCKY.
LAT...LON 3706 8705 3709 8690 3711 8689 3715 8693
3732 8678 3731 8676 3740 8661 3736 8649
3732 8647 3733 8621 3730 8613 3730 8612
3665 8665 3664 8706
TIME...MOT...LOC 1943Z 335DEG 20KT 3740 8651 3708 8692 3695 8723 3671
8752
RASSpecial weather statement, Sep 10, 3:46 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
346 PM EDT SAT SEP 10 2016
INZ090-091-KYZ025-028>031-102015-
FLOYD-HARRISON-JEFFERSON-OLDHAM-HARDIN-MEADE-BULLITT-
346 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
HARRISON...SOUTH CENTRAL FLOYD...JEFFERSON...SOUTHEASTERN MEADE...
SOUTH CENTRAL OLDHAM...NORTHEASTERN HARDIN AND WESTERN BULLITT
COUNTIES...
AT 346 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ST. DENNIS TO 8 MILES SOUTHEAST OF
BRANDENBURG. MOVEMENT WAS EAST AT 50 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...
ST. MATTHEWS...SHIVELY...SHEPHERDSVILLE...LYNDON...
MIDDLETOWN AND DOUGLASS HILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3835 8544 3783 8576 3788 8619 3824 8595
3828 8577 3827 8574 3830 8568
TIME...MOT...LOC 1946Z 250DEG 44KT 3818 8592 3789 8609
AMSSpecial weather statement, Sep 10, 3:48 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
348 PM EDT SAT SEP 10 2016
INZ079-092-KYZ030>033-102015-
JEFFERSON-CLARK-HENRY-JEFFERSON-OLDHAM-TRIMBLE-
348 PM EDT SAT SEP 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
JEFFERSON...EASTERN CLARK...NORTH CENTRAL JEFFERSON...WESTERN
HENRY...OLDHAM AND TRIMBLE COUNTIES...
AT 348 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF MADISON TO NEAR
PROSPECT. MOVEMENT WAS NORTHEAST AT 40 MPH.
WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...LA GRANGE...PROSPECT...GREEN SPRING...
BEDFORD...GLENVIEW...CLARKSVILLE...PENDLETON AND CHARLESTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3863 8523 3862 8523 3860 8521 3860 8522
3858 8521 3859 8514 3838 8527 3827 8581
3829 8579 3830 8579 3865 8554 3866 8526
TIME...MOT...LOC 1948Z 242DEG 34KT 3866 8550 3840 8567
AMSThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 1:51 PM EDT | Special Weather Statement | LMK | Hancock | 24 min |
| Sep 10, 2:17 PM EDT | Special Weather Statement | LMK | Hancock | 28 min |
| Sep 10, 2:42 PM EDT | Severe Thunderstorm Warning | LMK | Hancock, Meade | 33 min |
| Sep 10, 2:51 PM EDT | Special Weather Statement | LMK | Breckinridge, Ohio | 24 min |
| Sep 10, 3:00 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade | 30 min |
| Sep 10, 3:21 PM EDT | Severe Thunderstorm Warning | LMK | Hardin, Jefferson, Meade | 24 min |
| Sep 10, 3:32 PM EDT | Special Weather Statement | LMK | Grayson, Hardin | 28 min |
| Sep 10, 3:34 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 26 min |
| Sep 10, 3:43 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 17 min |
| Sep 10, 3:44 PM EDT | Special Weather Statement | LMK | Butler, Edmonson, Logan, Simpson, Warren | 61 min |
| Sep 10, 3:46 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson | 29 min |
| Sep 10, 3:48 PM EDT | Special Weather Statement | LMK | Oldham, Trimble | 27 min |
| Sep 10, 3:57 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade, Nelson, Spencer | 33 min |
| Sep 10, 4:06 PM EDT | Special Weather Statement | LMK | Henry, Trimble | 24 min |
| Sep 10, 4:21 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 24 min |
| Sep 10, 4:22 PM EDT | Special Weather Statement | LMK | Nelson, Shelby, Spencer | 23 min |
| Sep 10, 4:36 PM EDT | Special Weather Statement | LMK | Henry | 24 min |
| Sep 10, 4:47 PM EDT | Special Weather Statement | LMK | Franklin, Spencer | 13 min |
| Sep 10, 4:49 PM EDT | Severe Thunderstorm Warning | LMK | Franklin, Scott | 26 min |
| Sep 10, 4:54 PM EDT | Special Weather Statement | LMK | Green, Hart, Larue, Marion, Mercer, Nelson and 2 more | 36 min |
| Sep 10, 4:57 PM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Cumberland, Metcalfe, Monroe | 63 min |
| Sep 10, 5:01 PM EDT | Special Weather Statement | LMK | Anderson, Spencer, Woodford | 29 min |
| Sep 10, 5:15 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 30 min |
| Sep 10, 5:30 PM EDT | Special Weather Statement | LMK | Boyle, Casey, Garrard, Jessamine, Lincoln, Madison | 60 min |
| Sep 10, 5:32 PM EDT | Special Weather Statement | LMK | Bourbon, Clark, Fayette, Nicholas | 43 min |
| Sep 10, 6:17 PM EDT | Special Weather Statement | LMK | Clark | 13 min |
| Sep 10, 6:28 PM EDT | Special Weather Statement | LMK | Lincoln, Madison | 17 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.